Residual intersections and Todds formula for the double locus of a morphism

Dan Laksov M.I.T., Cambridge, Mass., USA

TBD mathscidoc:1701.331524

Acta Mathematica, 140, (1), 75-92, 1977.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:44 uploaded by actaadmin ] [ 192 downloads ] [ 0 comments ] [ Cited by 12 ]
@inproceedings{dan1977residual,
  title={Residual intersections and Todds formula for the double locus of a morphism},
  author={Dan Laksov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203244885314233},
  booktitle={Acta Mathematica},
  volume={140},
  number={1},
  pages={75-92},
  year={1977},
}
Dan Laksov. Residual intersections and Todds formula for the double locus of a morphism. 1977. Vol. 140. In Acta Mathematica. pp.75-92. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203244885314233.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved